Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking lexin 500 mg for infected cuts on ankles. Started feeling woozy. Is this normal?

I was prescibed. Novo lexin 500 mg yesterday for infected cuts on my ankles. I believe the cuts are improving (pain has definately improved). One still a little pussy. Hopefully this is normal after only one day of use (4 pills per day). It is normal to feel. A slightly woozy feeling with this drug (the best way I can describe it is not really dizzy, but a feeling like I ve had a couple drinks but am not really drunk)?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You doctor has examined you well before prescribing medicines. Anti inflamatory and antibiotic drugs are given after thorough examination of patients. Antibiotics are given as a course for 3 days or five days. Complete the course and you will feel better. Pus is actually dead cells (foreign and host) which died due to battle taking place inside you around the wound. Battle between WBC and foreign bacterias and viruses. So don't worry. It is quite normal. Get well soon. Consult your surgeon if symptoms persist.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor